# SDR CALA2017063002013

- Difficulty date: June 27, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N895UA
- Make and model: Airbus A319-132
- Aircraft serial: 3020
- Aircraft time: 28,942 hours, 15,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D53477154006
- Condition: Corroded
- Location: Frames 56-58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CORROSION HAS PREVIOUS GRINDED OUT IN SEVERAL AREAS FROM FRAME 58R TO 56R (COVER S HEET). REMOVED AND REPLACED AFT CARGO COMPARTMENT COVER SHEET FROM FRAME 55 TO FRAME 59 IAW A319 SRM 51-42-11-001 PARAGRAPH E AND F.
